# SDR HALA2021090800130

- Difficulty date: September 7, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 36,926 hours, 5,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: R3 Jumpseat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 385 3R EXIT SIGN FELL OFF. CORRECTIVE ACTION: REPLACED EXIT SIGN AT 3R JUMPSEAT. (7233028)
